# SDR SIMA2023

- Difficulty date: July 20, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 23062618REVA
- Part serial: 9175
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE OIL PRESSURE HIGH CREW ABORTED TAKEOFF.  MAINTENANCE REMOVED AND REPLACED THE OIL PRESSURE SWITCH IAW EMB MM.  OPERATIONAL AND LEAK CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
